MathSciNet Relay Station
MathSciNet bibliographic data
MR2124164 (2005k:35112) 35J60 (35B40 47N20)
Esposito, Pierpaolo; Grossi, Massimo; Pistoia, Angela On the existence of blowing-up solutions for a mean field equation. Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2005), no. 2, 227–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement